# SDR IPXA12674263

- Difficulty date: July 4, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 5,245 hours, 1,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3142454
- Part serial: OL61897186
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  RT WING OTBD FLAP UPPER FWD PANEL DENTED.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 2, FIG 201, REV 52.
